# SDR SWAA2023110105390

- Difficulty date: September 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 500D TO BS 520 AND S-28L FWD CARGO COMPARTMENT 2023-614917<[01] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 500D TO BS 520 AND S-28L FWD CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-143A7802 REV: A SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
